Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I feel tired and dizzy after 5 days of my withdrawal bleed. Can this be due to pregnancy ?

I came off the contraceptive pill had sex before my withdrawal bleed, had the bleed 2 day s later lasting for a week, then had sex again, its been 5 days since my withdrawal bleed and i feel tired, dizzy, sick, cramps, raised temp and now have thrush. Could these actually be early pregnancy symptoms, eventhough it s so soon after sex? Me and my partner are 25 and trying to conceive :)
Asked On : Fri, 10 Jun 2011
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
Chances of pregnancy is not at all,
You might have some another problem like viral fever etc.
Take analgesic tablet.
ok and bye.
Answered: Fri, 10 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor